# SDR SWAA2025032106137

- Difficulty date: March 17, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 70,822 hours, 37,105 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Cabin Air Sys
- Condition: Odor
- Location: Zone 200
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL BURNING SMELL ON FLIGHT DECK AND FOLLOWED THROUGH CABIN THEN FEW MINUTES LATER; LEFT PACK TRIP OFF ANNUNCIATION LIGHT CAME ON <[01] EIE.
